Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A new criterion for uniform distribution


Author: P. E. O’Neil
Journal: Proc. Amer. Math. Soc. 24 (1970), 1-5
MSC: Primary 10.33
DOI: https://doi.org/10.1090/S0002-9939-1970-0248095-3
MathSciNet review: 0248095
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. S. Cassels, An introduction to Diophantine approximation, Cambridge Tracts in Mathematics and Mathematical Physics, No. 45, Cambridge University Press, New York, 1957. MR 0087708
  • [2] G. Pólya and G. Szegö, Aufgaben und Lehrsätze auf der Analysis, 3rd ed., Die Grundlehren der math. Wissenschaften, Bände 19, 20, Springer-Verlag, New York, 1964.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.33

Retrieve articles in all journals with MSC: 10.33


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0248095-3
Article copyright: © Copyright 1970 American Mathematical Society